MAUDE Adverse Event Report: SURE-T PARADIGM; CONTACT DETACH G29 80/6 PCC

SURE-T PARADIGM; CONTACT DETACH G29 80/6 PCC
Model Number MMT-866
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On 20-jul-2020, the patient reported that the infusion set's tubing detached from the quick release.However, the patient's blood glucose was normal and did not require any medical treatment.No further information available.

Brand Name
SURE-T PARADIGM
Common Device Name
CONTACT DETACH G29 80/6 PCC
MDR Report Key10366250
Report Number3003442380-2020-00343
Device Sequence Number3463052
Product Code FPA
UDI-Device Identifier05705244006058
UDI-Public05705244006058
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/01/2022
Device Model NumberMMT-866
Device Lot Number5302818
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2020
Initial Report FDA Received Date08/05/2020
Patient Sequence Number1